Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[KO+12]  Small substructures and decidability issues for first-order logic with two variables

KieronskiOtto2012 (Article)
Author(s)Kieronski, Emanuel and Otto, Martin
Title« Small substructures and decidability issues for first-order logic with two variables »
JournalJournal of Symbolic Logic
Volume77
Page(s)729-765
Year2012
NoteJournal version of LICS'05 paper

BibTeX code
@article{KieronskiOtto2012,
  title = {Small substructures and decidability issues for first-order logic
           with two variables},
  pages = {729-765},
  year = {2012},
  journal = {Journal of Symbolic Logic},
  author = {Kieronski, Emanuel and Otto, Martin},
  note = {Journal version of {LICS'05} paper},
  volume = {77},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!